RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 1  


Research Papers
On the global solutions of the parabolic obstacle problem
D. E. Apushkinskaya, N. N. Ural'tseva, H. Shahgholian
3
Relaxation of convex variational problems with linear growth defined on classes of vector-valued functions
M. Bildhauer, M. Fuchs
26
On integral models of algebraic tori
V. E. Voskresenskii, B. È. Kunyavskii, B. Z. Moroz
46
Classical solvability of a problem governing the motion of an isolated mass of a compressible fluid
I. V. Denisova, V. A. Solonnikov
71
On the left inverse to the restriction operator on weighted spaces of entire functions
S. N. Melikhov
99
Petrovskiĭ-Oleĭnik inequalities and the combinatorics of Viro $T$-hypersurfaces
S. Yu. Orevkov
134
Operators of Wannier–Stark type with singular potentials
A. A. Pozharskii
158
Differentiability properties of weak solutions of the Navier–Stokes equations
G. A. Seregin
194
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019